# SDR 99FDEA00387

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Fumes
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NEEDS INSP FOR ODOR.  CVG FIRE DEPT FOUND FUMES EMANATING FROM CRATE IN NR 2 CONTAINER.  RAMP AGENT REMOVED CRATE.  INSP AC COMP AND FOUND NO CONTAMINATION OR DEFECTS.  FUMES FROM SOLID OBJECTS IN CRATE.
